# SDR DALA2024022002322

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT STA 636 X=0 AND Z=-2 AT FWD CC. SUMMARY OF NRC 00309: FLOOR SUPPORT (INTERCOSTAL) STA 636 X=0 AND Z=-2 AT FWD CARGO WAS REPAIRED PER B717 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1. (LP #0205320)
